DocumentCode :
397837
Title :
Some results on the minimal coverings of precomplete classes in partial K-valued logic functions
Author :
Liu, Renren ; Jianer, Chen ; Songqiao, Chen
Author_Institution :
Coll of Inf. Sci. & Eng., Central South Univ., Hunan, China
Volume :
3
fYear :
2003
fDate :
5-8 Oct. 2003
Firstpage :
2645
Abstract :
In completeness theories of multiple-valued logic, the characterization of Sheffer functions is an important problem, the solution can be reduced to determining the minimal coverings of precomplete classes. In this paper, some simple separable function sets (m=2) are proved to be the component part of the minimal covering of precomplete classes in P*k.
Keywords :
functions; multivalued logic; set theory; Sheffer functions; completeness theory; minimal coverings determination; multiple valued logic; precomplete class; separable function sets; Cloning; Educational institutions; Information science; Logic functions; Tellurium;
fLanguage :
English
Publisher :
ieee
Conference_Titel :
Systems, Man and Cybernetics, 2003. IEEE International Conference on
ISSN :
1062-922X
Print_ISBN :
0-7803-7952-7
Type :
conf
DOI :
10.1109/ICSMC.2003.1244283
Filename :
1244283
Link To Document :
بازگشت